RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 90(132), Number 2, Pages 306–319 (Mi msb3019)  

This article is cited in 3 scientific papers (total in 3 papers)

Actions of finite cyclic groups on quasicomplex manifolds

I. M. Krichever


Abstract: In this paper a classification is given of actions of finite cyclic groups on quasicomplex manifolds in terms of the invariants of cobordism theory. Moreover, the methods of the paper allow one to understand the geometric nature of known results of a series of authors on actions of cyclic groups of prime order.
Bibliography: 11 titles.

Full text: PDF file (1403 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 19:2, 305–319

Bibliographic databases:

UDC: 513.836
MSC: 55C35, 55F50, 57D85
Received: 28.06.1972

Citation: I. M. Krichever, “Actions of finite cyclic groups on quasicomplex manifolds”, Mat. Sb. (N.S.), 90(132):2 (1973), 306–319; Math. USSR-Sb., 19:2 (1973), 305–319

Citation in format AMSBIB
\Bibitem{Kri73}
\by I.~M.~Krichever
\paper Actions of finite cyclic groups on quasicomplex manifolds
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 90(132)
\issue 2
\pages 306--319
\mathnet{http://mi.mathnet.ru/msb3019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=375352}
\zmath{https://zbmath.org/?q=an:0258.57017}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 19
\issue 2
\pages 305--319
\crossref{https://doi.org/10.1070/SM1973v019n02ABEH001761}


Linking options:
  • http://mi.mathnet.ru/eng/msb3019
  • http://mi.mathnet.ru/eng/msb/v132/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. I. M. Krichever, “Ob invariantnosti kharakteristicheskikh klassov dlya mnogoobrazii gomotopicheskogo tipa $CP^n$”, UMN, 28:5(173) (1973), 245–246  mathnet  mathscinet  zmath
    2. I. M. Krichever, “Remark on the paper “Actions of finite cyclic groups on quasicomplex manifolds””, Math. USSR-Sb., 24:1 (1974), 145–146  mathnet  crossref  mathscinet  zmath
    3. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:354
    Full text:76
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019